Article

Annals of Operations Research

, Volume 116, Issue 1, pp 41-56

Numerical Calculation of the Stationary Distribution of the Main Multiserver Retrial Queue

  • J.R. ArtalejoAffiliated withDepartment of Statistics and Operations Research, Faculty of Mathematics, Complutense University of Madrid
  • , M. PozoAffiliated withDepartment of Statistics and Operations Research, Faculty of Mathematics, Complutense University of Madrid

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We are concerned with the main multiserver retrial queue of M/M/c type with exponential repeated attempts. It is known that an analytical solution of this queueing model is difficult and does not lead to numerical implementation. Based on appropriate understanding of the physical behavior, an efficient and numerically stable algorithm for computing the stationary distribution of the system state is developed. Numerical calculations are done to compare our approach with the existing approximations.

algorithmic probability performance analysis retrial queues stationary distribution